# SDR DALA2019070504122

- Difficulty date: July 3, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N111NG
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50030
- Aircraft time: 168 hours, 89 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulted
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI IN HAD WING SLIDE CAUTION MSG AND INFO MSG 52 WING SLIDE - R OWE SLIDE INOP. MSG CLEARED AFTER 5 MINUTES. REMOVED AND REPLACED RT OVERWING SIDE PER CARD 2563-4005 C/W REQUIRED RII INSPECTION ON RT OVER WING SLIDE PER CARD 2563 -4005 VERIFIED SAFTY PIN REMOVED. (LP# 4750406)
